Journal of Applied Mathematics and Stochastic Analysis
Volume 15 (2002), Issue 1, Pages 29-37

On the probabilistic domain invariance

Ismat Beg1 and Sorin Gal2

1Lahore University of Management Sciences, Department of Mathematics, Lahore 54792, Pakistan
2University of Oradea, Department of Mathematics, Oradea 3700, Romania

Received 1 October 1999; Revised 1 August 2001

Copyright © 2002 Ismat Beg and Sorin Gal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Probabilistic version of the invariance of domain for contractive field and Schauder invertibility theorem are proved. As an application, the stability of probabilistic open embedding is established.